# SDR ASAA0580329

- Difficulty date: June 13, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99365807
- Condition: Cracked
- Location: Fs 769-785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, CABIN FLOOR INTERCOSTAL CRACKED.  REPLACED DAMAGED INTERCOSTAL.  (M)
